2-1/2 years int PMR....reduced prednisone down to just almost 7m..tapering from 7-1/2 for last month using DSNS method. Have had left foot issue for last 1-1/2 years..left knee s a problem. Slight swelling when I am on my feet too much...suspect regular osteoarthritis..bilateral capsulitis (googled it), which is common with PMR. Do I need to see my rheumy..just deal with it as another weird ailment of the disease. erythromycin zinc acetate lotion buy The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. The synthetic has more anti-inflammatory effect; but has less effect sounds more likely to be a knee related issue. Read more See 2 more doctor answers Joint injections with corticosteroids can be very beneficial in arthritic joints . A venous duplex ultrasound with determine if you had a deep vein thrombosis. You can see what your specialist recommends and how long they last for you. One has to be careful in limiting steroid use to limit complications. Read more We need to know more about what's going on. It could be Muscloskelet and you should discuss this with your physician and maybe see a rheumatologist ... Read more Swelling of one lower leg, especially after an injury, can be a sign of a blood clot (deep vein thrombosis). Read more While we often give "antiinflammatories" like candy to control pain and inflammation, the medications have only a very small affect on swelling. Buy cialis online worldwide shipping Propecia black box warning Strattera dosing guide Pain moved to mid thigh over knee to upper lower leg front side for next 3-4 days. Lower back and hip region feels like bones are loose. Went to Dr all kinds of blood work and all is normal. tamoxifen benefits and side effects It could be the knee is just very inflammed and a course of prednisone or similar steriod would reduce the pain and inflammation. It maybe that the meniscus requires additional surgical attention.that this is not assocaited with your meniscus at all. The prednisone could have been treating inflammation in your knee and when you finished the prednisone taper, the pain in your knees showed up. This is a much more likely scenario than the prednisone causing the pain. Although speaking for myself, I would not take it until at least 6 months post tx (unless you desperately needed it), just to make absolutely certain the cooties were gone for good before tempting fate by tuning down your immune system with prednisone so soon after stopping treatment. Just a few weeks ago, i went to my first appointment at a pain clinic (after my primary care doc decided that my pain issues were too complicated for her, as I have a HIGH tolerance for pain meds and need them increased regularly to be effective.) When I shared with this new doc my explanation I was given, he rolled his eyes, and then said that he believed my pain was psychological!!!? The doctor may recommend trying something like Synvisc, which is a material injected into the knee to provide temporary cushioning, like a temporary replacement for cartilage. My father in law had this done and it did provide relief for a while, but again this may only put off surgery for an additional couple years. A custom-made knee brace, if he doesn't already have one, can also ease pain and swelling during activity. Does prednisone cause pain in thighs, lower back, knee replacements to the point of not being able to walk? a day, for spinal stenosis, arthritis and pseudoo gout. This discussion is related to Side effects of predisone. I have the same knee pain when kneeling on my right knee..a few years at least now. I was given 20 mg of Prednisone for 10 days for a rash and joint pain. I got to wondering if the knee thing could be associated with the Prednisone. I was looking up ways to help get rid of the water I am still retaining when I came across your posts. The pain went away and I felt great the rash got a little better. For some reason the potassium helps my knee pain pain, it has happened a total of 5 times, but apparently it actually thwarts the return of normal adrenal function. Next night I woke with knee problem again had to slide down the stairs to the living room. Today I am in pain like my body is bruised and my face is swollen a little. They came and checked my stats, heart rate fine, blood pressure fine, heart skan fine. I called my jerko doctor who prescribed it and he seemed to not give a rat's butt. IT SAYS ALL OVER THE INTERNET IF YOU STOP ABRUBTLY YOU COULD DIE HELLO?? I also know that it is prescribed for arthritis, again my line of thought was the same, not the prednisone. I dragged my butt to the stairs to let my neighbor in and we called an ambulance. They said stats were fine and they had never heard of a reactions like this to prednisone that I must have bad knees or something. People are still having symptoms of leg weakness and numbness for months after. I am still up at am cause every time I lay down chest pain and limbs go numb then get excruciatingly painful. Two days later it happened again, I took the aleve but no help, I then drank OJ thinking perhaps it was the high potassium content that somehow helped. I never thought it was the prednisone b/c it is an anti-inflammatory, why would my knees be swollen? These should all have their licenses revoked for putting us through this and no warning. And from what i am hearing this is not going away after stopping the medication either. However, I was on 60 mg for 14 days and on the 7th day I woke with terrible knee pain and swelling, I got out of bed and fell down, I commando crawled to the bathroom for aleve, and took it w/ orange juice, within 15-20 minutes I felt immense relief. I hope this isn't the beginning of worse things I am not taking that drug now. All for voice loss and a couple of vocal cord nodules?? when i can walk again i am walking all crooked like i have severe arthritis. God Bless all of you who are going through this with me, it helps to not be alone. Are we doomed to these side effects for a long time or what? I was given prednisone to help clear up an acute case of sinusitus, the antibiotics alone could not 'OPEN THE SINUS PASSAGES" the prednisone did provide that reduction in inflammation so they could could work. The pain went away and I felt great the rash got a little better. I was crying and scared and never exprerienced anything like this in my life. But I feel like i have polio and am afraid to walk it hurts and feels like my bones will break. Prednisone knee pain PMR, Prednisone, Knee Pain - Patient, Prednisone knee pain - MedHelp Zithromax for cats Viagra on steroids Levitra indian brand Nolvadex tamoxifen 10 mg Prednisolone 5mg for children Is Prednisone helpful for Knee Pain? can Prednisone cause Knee Pain? Prednisone is mentioned in 1026 posts about Knee Pain. - Page 2 My bookmarks Join Log in Compare Medications About Treato. Prednisone and Knee Pain - Reviews - Page 2 Is taking Prednisone making my knees hurt? Zocdoc Answers Severe Joint Pain while tapering Prednisone pills - Suggest treatment for knee pain caused by arthritis I have knee pain that is caused by.prescribed methyl prednisone pack and has worked well until I was walking up stairs too fast and my knee gave me a shot of pain that stopped m buy viagra online superdrug Why Getting Severe joint and bone pain while on Prednisone - @DoreenC - Sarcoidosis. DoreenC. I use ankle and knee supports when I have to be up and around and a. Answers - Posted in sta-d, pain, sleep disorders, prednisone, sleep, knee - Answer You don't say if you are taking any other meds or how long.